# SDR FDEA201412310001

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 57,523 hours, 20,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 5215745
- Condition: Defective
- Location: R1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ENT DOOR EICAS APPEARED ON LANDING ROLLOUT.  FOUND R1 DOOR PARTIALLY OPEN, UNABLE TO CLOSE THE DOOR WITHOUT PUSHING ON THE UPPER AFT CORNER.  THE UPPER AFT LATCH ROLLER IS HITTING LATCH FITTING GOUGED.  FOUND FWD UPPER CAM ROLLER BAD.  R & R ROLLER & ADJUSTED DOOR TO CLOSE PROPERLY IAW MM 52-11-04-2.
